Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Numbness in hand, painful cramps. Worried about arthritis or nerve problems

I ve been havin problems with my hand going numb on me and hurting really bad. Like I can t even blow dry my hair with out my hand cramping an it s so painful. I have to massage them or I can t touch them at all. They both hurt so bad I have to just sit there till the pain goes away. I can t even stir my soup or something when cooking with out them hurt real bad, going numb and feel weird and pain. I can t even hold my phone and text and stuff either. It s making me feel real nervous like I might have arthritis , nerve problems or my vains or just too juicy so it causes them to do that.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist, Surgical 's  Response
I think you have symptoms of carpel tunnel syndrome.Kindly a neurophysician.he will do some tests including Nerve conduction study.Arthritis a less common possibility
Answered: Mon, 5 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor